# SDR 97ZZZX2487

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 277l Str 17l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN STA 277L STR 17L.  GOUGE IS BEYOND LIMITS.  REPAIR IAW SRM 53-30-3 FIG 1.
